# SDR REXA2024021200171

- Difficulty date: September 3, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERNAL SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STGR27R BETWEEN FS349 AND FS364. CORROSION DAMAGE IS BEYOND REPAIR WITH PITTING AND EXFOLIATION. ADDITIONALLY, NO DAMAGE ALLOWED AT THIS LOCATION PER CRJ900 SRM 53-21-23-101-003-A01.RECEIVED NEW INTERCOSTAL 27R P/N SH670-32075-4S, LOCATED, DRILLED AND DEBURRED ON 27R LOCATION BTWN FS 349 TO FS 364, IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-4S AT STGR 27R IAW CRJ 900 SRM 51-42-06-001-001-A01
